# SDR 96ZZZM994

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Broken Pin
- Location: Nr 2 Egt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 143 - ATL-ATL - AIR RETURN, THE CAPTAIN REPORTED NO INDICATION OF NR 2 EGT GAUGE.  REPAIRED BROKEN PIN ON RIGHT EGT CONNECTOR, OPS CHECK GOOD.  (M)
